# SDR FDEA200912284532

- Difficulty date: December 28, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 58,860 hours, 9,899 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Bs 1219-1259
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - APPROX FROM STA 1219-1259 X=-75 OTBD SEAT TRACK FLANGE   FOUND SURFACE CORROSION.   REPAIRED IAW SRM 53-00-52 FIGURE 201 REPAIR 1, REVISION 42. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 109.
